# SDR SIMA20130627001

- Difficulty date: June 27, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 21,494 hours, 18,200 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Part serial: 6281
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED CAPTAIN'S FLASHLIGHT WAS INOPERATIVE.  ACFT REMOVED FROM SERVICE.  R & R FLASHLIGHT IAW STAND MAINT PRACTICE.  ACFT RETURNED TO SERVICE.
